# SDR UIEA2020022410300

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,289 hours, 24,924 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG.( A/C IS IN MAINTENANCE.  INSPECTED APU FOR FAULTS, APU CONTROLLER SHOWED NO FAULTS, NO MESSAGE ON EICAS, OPERATED APU THRU SEVERAL CYCLES, NO FAULTS NOTED PER AMM 49-11-00. )
